Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 46, NWS Raleigh, NC

April 19, 20199 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Apr 19, 2019, 5:27 PM EDT for 9 counties in North Carolina. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 19, 2019, 5:27 PM EDT (21:27 UTC)
Expired
Apr 19, 2019, 6:30 PM EDT
In force
63 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Franklin County, NC, Granville County, NC, Johnston County, NC, Nash County, NC, Sampson County, NC, Vance County, NC, Wake County, NC, Wayne County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 22 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 10:31 AM EDTTornado WatchSPC9 hr
Apr 19, 1:17 PM EDTTornado WatchSPC11 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2019-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2019-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 4:40 PM EDT, 47 minutes earlier.

Area forecast discussion, Apr 19, 4:40 PM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
440 PM EDT Fri Apr 19 2019

.SYNOPSIS...
Enhanced southerly flow will continue to strengthen this morning
between a Bermuda high to our east and a strengthening mid latitude
cyclone to our west. A related cold front will cross central NC
Friday night, spreading strong to severe thunderstorms. A mid and
upper level low will then linger over the central Appalachians and
middle Atlantic states through the weekend with surface high
pressure set to push in from the southwest on Monday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1000 AM Friday...

...Significant severe weather event likely through this
evening...

Emergency Action plans should already be in place. Know where
your safe place is! If a warning is issued for your location
take shelter! Also, have multiple ways to receive watches and
warnings. Please check on your nearby family members and
neighbors to ensure they are also prepared. The last time we had
a moderate risk out for the area is February 24th, 2016.

Between 2 PM and 6 PM the squall line will approach the Triad.
Widespread damaging winds and isolated tornadoes will be
possible in the squall line. An isolated strong to long track
tornado can't be ruled out. Between 6 PM and 10 PM the squall
line will be crossing the triangle. The squall line will then
likely exit the eastern zones just before midnight tonight.

Heavy rainfall will also be possible in any stronger storms and
across urban areas. If you observe water over the roadways,
PLEASE TURN AROUND. Heed all road closures by local, county, and
state officials.

Prev Discussion->

Overview: A strong mid to upper level trough is expected to deepen
this morning with a rapidly strengthening area of low pressure
beginning to migrate north and east out of the lower Mississippi
valley. East of the Low and associated cold front, a rapidly
increasing pressure gradient will work to enhance southerly flow
east of the Appalachians, further enhancing the WAA regime,
resulting in additional formation of pre-frontal convective showers
and storms in two primary areas (1) along the southeastern facing
slopes of the Appalachians via upslope flow just west of our
forecast area, and (2) across the eastern Sandhills and Coastal
Plain, spreading northeastward through the lunchtime hours. A few
rumbles of thunder will be possible in these showers, but the severe
threat should be minimal. Some uncertainty remains on the coverage
and impact of these pre-frontal WAA regime showers, but they will
likely establish several differential heating boundaries across
central North Carolina that will need to be watched closely for
future interaction with the more organized line of strong to severe
convection, likely to march east of the mountains after 12z/8am
Friday, this stronger line of storms will be the epicenter for
severe impacts, likely influencing the Triad region shortly
after (18z/2pm - 00z/8pm), the Triangle between (21z/5pm
- 02z/10pm) and points along and east of Interstate 95 through
roughly 04z/12am.

Environmental conditions ahead of the front look dangerous to say
the least, with efficient enough instability (1000 - 1500 J/KG ML
CAPE), dangerous shear (Bulk: 45 to 55kts; SFC -> 1km: 20 - 30kts)
and helicity values, and near record PWat values (1.6 inches
+). In terms of limiting factors, few exist, other than the
uncertainty of just how much surface heating will be allowed
throughout the day, however, with such a strong WAA regime in
place, the atmosphere should be allowed to destabilize pretty
efficiently without many breaks in the sunshine. The environment
looks prime for a very active and potentially destructive
weather day across the Carolinas. A quick overview of each
threat is below.

Winds: A wind advisory has been issued for areas along and east of
US-1, beginning at 11am this morning and continuing through 10pm.
This Wind advisory was issued to highlight the southerly flow
regime, which will likely produce sustained winds as high as 25mph
with intermittent gusts approaching 45 mph ahead of the frontal
boundary. In terms of the front/convection impacts, damaging winds
will remain the primary and most widespread impact thanks to the
predominantly linear storm mode and the line of storms passage
occurring during peak atmospheric heating. The strongest cells will
be capable of producing wind gusts as high as 60 to 70mph, with
locally stronger gusts possible in a wet-microbursts type regime.
This will be more than enough to cause damage to trees, unsecured
objects, and even some structures.

Tornadoes: High-resolution model ensembles continue to spit out some
alarming low and mid-level shear values across central NC which, if
realized, would easily support the formation of a few tornadoes
across our region. Still some uncertainty on favored locations at
this point, likely dependent in large part to the progression of
surface heating ahead of the line and the eventual strength and
placement of the meso-low and attendant triple point. With the
primary storm mode remaining linear in nature, often times, the
embedded Tornadoes in these storm structures can spin of very
quickly, which could greatly reduce lead time ability. Also,
ensemble mean updraft helicity values remain high, indicating that a
few long-track strong tornadoes can't be ruled out across the area.

Flash Flooding: With seasonably high precipitable water values
present and already saturated soils abundant across central NC,
Flash Flooding will certainly be a concern again with this system,
especially in and around urban centers. Have decided against a Flash
Flood Watch for now, as I think the primary threat here is more
centered within urban centers, however, a future watch issuance may
be required down the road. The Weather Prediction Center has placed
most of central NC in a Slight Risk (2 of 5) for excessive rainfall.
Areas that see training storms will be of primary concern.
Eventually, the 1 - 1.5 inch areal average QPF with this system will
transition into the already swollen rivers/lakes, causing additional
or at least prolonging river flooding across central NC into the
weekend. This is generally supported by both GEFS/NAEFS Ensemble
River Forecasts, which continues to advertise additional flooding
along the Neuse and Haw Rivers through the weekend, possibly lasting
into next week.

Hail: With only modest mid to upper-level lapse rates present, large
hail 1"+ shouldn't be commonplace. However, with the parent low not
too far displaced from the region, and the possibility of some
sustained updrafts, can't completely rule out a few storms capable
of producing some isolated quarter to half-dollar sized hail
stones.

A diminishing chance of showers will linger overnight, as we remain
under the influence of the dynamic upr low/trough, but any severe
risk should move east of cntl NC by 10-11 PM. Post-frontal flow will
also be swly, so the incoming air mass will not be particularly
cool, and instead characterized by lows generally in the low-mid
50s.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 440 PM Friday...

A mature deep upper level low over eastern KY will migrate slowly
east into WV Saturday night. While central NC will initially be in
the dry slow associated with the mature low, strong cyclonic flow
interacting with available low level moisture will result in a
broken/overcast stratocu field by late morning, persisting well into
the afternoon. With heating, expect scattered showers to develop
with the greatest concentration over the NW Piedmont, and less so
over the Sandhills and southern Coastal Plain. While the bilk of the
showers will dissipate with loss of heating, continued cyclonic flow
will maintain a small threat for a shower across the northern
counties into Saturday night.

Due to the presence of the deep low, it will remain breezy across
central NC Saturday. Anticipate gusts 25 to 35 mph with the
strongest expected across the Sandhills and Coastal Plain where
partial sun will aid to mix the stronger winds to the surface.

The upper level low will drift east Sunday from WV into VA,
maintaining a cyclonic flow, though weaker, over central NC. Still
expect a few showers across the NE Piedmont, mainly during the
afternoon hours, though quickly dissipating with loss of heating.

Presence of the upper level low in our vicinity and its associated
cool pool of air will result in cooler than normal temperatures
through Sunday. Highs Saturday should vary from the upper 50s NW to
the upper 60s SE, and the 60s Sunday.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
As of 320 AM Friday...

Heights aloft rebound in the wake of the low lifting up the Mid-
Atlantic and New England Coast on Monday with shortwave ridging
building across the area on Tuesday. At the surface, weak surface
high pressure centered over the GOM will briefly build north over
the area Monday and Monday night and will shift offshore on Tuesday
with the development of a lee side sfc trough across western
portions of the state. Convective rain chances return Wednesday and
Wednesday night as a northern stream shortwave trough passage
through the NE US and Mid-Atlantic region will drive a cold front SE
into the Carolinas. Front looks to push south of the area by
Thursday morning, with mostly dry conditions on Thursday.
Significant rain chances look to hold off until Friday and possibly
even into the weekend, depending on the eastward progression of yet
another vigorous storm system across the southern CONUS.

Near seasonable high temperatures in the mid to upper 70s on Monday
will warm into the lower 80s to mid 80s Tuesday and Wednesday in
advance of the cold front. Temperatures cool return to more
seasonable temps behind the cold front on Thursday.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 130 PM Friday...

24 hour TAF period: A narrow window of high-end MVFR to VFR
conditions will occur between the showers that moved through central
NC this morning and the more intense line of storms expected to
cross the area this aft/eve. However, winds will be strong and
gusty, even in the absence of showers/storms. Sustained southerly
winds of around 15 kts with gusts of 25-35 kts are expected. As the
line of storms moves through, cigs will lower into the IFR/MVFR
range while periods of visbys in the LIFR to MVFR range are
anticipated. Winds with the strong storms will increase to sustained
20+ kts with gusts of 40+ kts. Main threats will be damaging winds
and tornadoes accompanied by heavy downpours. Some hail cannot be
ruled out. -KC

The severe convection will exit the the area this evening/early
overnight as the cold front crosses cntl NC. Expect a wind shift to
swly and continued breezy conditions for much of the night. In such,
somewhat atypical regimes of post-frontal swly flow, low level
drying is not as significant as the climatologically more typical
wly or nwly post-frontal flow regimes; and as such, some patchy MVFR
ceilings may linger through early Sat. -MWS/KC

Looking ahead: The lingering presence of a mid-upr level low in the
vicinity of the Appalachians will maintain a risk of mainly diurnal
showers and storms Sat-Sun. A prolonged period of largely VFR
conditions is then expected through mid-week. -MWS/KC

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 10 PM EDT this evening for NCZ009>011-
026>028-041>043-077-078-085-086-088-089.

&&

SYNOPSIS...Haines/JM
NEAR TERM...Haines/JM
SHORT TERM...WSS
LONG TERM...CBL
AVIATION...JM/MWS
Hazardous weather outlook, Apr 19, 1:20 PM EDT, 4 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
120 PM EDT Fri Apr 19 2019

NCZ007-008-021>025-038>040-073>076-083-084-201730-
Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-
Randolph-Chatham-Stanly-Montgomery-Moore-Lee-Anson-Richmond-
120 PM EDT Fri Apr 19 2019

...TORNADO WATCH 88 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Winds will be quite strong well ahead of the storms. Gusts between
30 and 35 mph from the south will be common.

Severe thunderstorms will be likely this afternoon and evening,
primarily between 12 PM and 10 PM. The main severe weather hazards
will be damaging straight-line winds, large hail, torrential
downpours, and a few tornadoes. An isolated strong and long track
tornado can't be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ009>011-026>028-042-043-078-088-089-201730-
Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Johnston-Wilson-Wayne-
Cumberland-Sampson-
120 PM EDT Fri Apr 19 2019

...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

Winds will be quite strong well ahead of the storms. Gusts between
30 and 35 mph from the south will be common.

Severe thunderstorms will be likely this afternoon and evening,
primarily between 12 PM and 10 PM. The main severe weather hazards
will be damaging straight-line winds, large hail, torrential
downpours, and a few tornadoes. An isolated strong and long track
tornado can't be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ041-077-085-086-201730-
Wake-Harnett-Scotland-Hoke-
120 PM EDT Fri Apr 19 2019

...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...TORNADO WATCH 88 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

Winds will be quite strong well ahead of the storms. Gusts between
30 and 35 mph from the south will be common.

Severe thunderstorms will be likely this afternoon and evening,
primarily between 12 PM and 10 PM. The main severe weather hazards
will be damaging straight-line winds, large hail, torrential
downpours, and a few tornadoes. An isolated strong and long track
tornado can't be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Apr 19, 5:04 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
504 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     NON-TSTM WND DMG 3 WNW WISE              36.51N 78.23W
04/19/2019                   WARREN             NC   911 CALL CENTER

            TREE DOWN AT 316 KERR LAKE COLE BRIDGE RD.

&&

JFD
Local storm report, Apr 19, 5:05 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
505 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     6 ESE GORDONTOWN        35.72N 80.02W
04/19/2019                   RANDOLPH           NC   EMERGENCY MNGR

            REPORTED TREE DOWN IN WESTERN RANDOLPH
            COUNTY. TIME ESTIMATED BY RADAR.

&&

CC
Local storm report, Apr 19, 5:09 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
509 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 AM     TSTM WND DMG     CLAYTON                 35.64N 78.46W
04/19/2019                   JOHNSTON           NC   911 CALL CENTER

            POWER LINES DOWN AT S LOMBARD ST AND REGENCY
            PARK DR IN CLAYTON.

&&

JFD
Local storm report, Apr 19, 5:18 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
518 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     2 NNE GIBSON            34.78N 79.60W
04/19/2019                   SCOTLAND           NC   911 CALL CENTER

            MULTIPLE TREES DOWN IN AND AROUND SCOTLAND
            COUNTY.

&&

CC
Local storm report, Apr 19, 5:22 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
522 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     NON-TSTM WND DMG 2 SE HOLLY SPRINGS      35.64N 78.81W
04/19/2019                   WAKE               NC   911 CALL CENTER

            TREE DOWN AT MISTYRIDGE RD AND CRISPWOOD CT
            IN HOLLY SPRINGS.

&&

JFD
Local storm report, Apr 19, 5:26 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
526 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 AM     TSTM WND DMG     3 NE WENDELL            35.81N 78.34W
04/19/2019                   WAKE               NC   911 CALL CENTER

            POWER LINES DOWN AT MACK TODD RD AND BLACK
            LOVE RD.

&&

JFD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:07 AM EDTWind AdvisoryRAHCumberland, Edgecombe, Franklin, Halifax, Harnett, Hoke and 9 more14 hr
Apr 19, 9:45 AM EDTTornado WarningRAHAlamance, Orange, Person45 min
Apr 19, 10:25 AM EDTSpecial Weather StatementRAHPerson35 min
Apr 19, 10:53 AM EDTSpecial Weather StatementRAHWayne, Wilson52 min
Apr 19, 10:54 AM EDTSpecial Weather StatementRAHVance66 min
Apr 19, 11:05 AM EDTTornado WarningRAHFranklin, Granville, Vance, Warren13 min
Apr 19, 11:21 AM EDTSpecial Weather StatementRAHJohnston24 min
Apr 19, 11:26 AM EDTSevere Thunderstorm WarningRAHJohnston, Wake, Wayne, Wilson34 min
Apr 19, 11:29 AM EDTSpecial Weather StatementRAHSampson46 min
Apr 19, 11:30 AM EDTSpecial Weather StatementRAHEdgecombe, Halifax60 min
Apr 19, 11:44 AM EDTSpecial Weather StatementRAHGranville61 min
Apr 19, 11:50 AM EDTSevere Thunderstorm WarningRAHJohnston, Sampson, Wayne40 min
Apr 19, 11:55 AM EDTSpecial Weather StatementRAHFranklin65 min
Apr 19, 12:08 PM EDTSpecial Weather StatementRAHFranklin, Vance, Warren52 min
Apr 19, 12:15 PM EDTSpecial Weather StatementRAHWake45 min
Apr 19, 12:21 PM EDTSpecial Weather StatementRAHJohnston, Wayne, Wilson39 min
Apr 19, 12:33 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake, Wayne, Wilson42 min
Apr 19, 1:04 PM EDTSpecial Weather StatementRAHHalifax, Nash41 min
Apr 19, 1:08 PM EDTSpecial Weather StatementRAHEdgecombe67 min
Apr 19, 1:51 PM EDTSpecial Weather StatementRAHAnson, Davidson, Montgomery, Richmond, Stanly54 min
Apr 19, 2:21 PM EDTTornado WarningRAHMontgomery, Moore, Randolph24 min
Apr 19, 2:26 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford, Montgomery, Randolph, Stanly49 min
Apr 19, 2:29 PM EDTSevere Thunderstorm WarningRAHAnson, Montgomery, Moore, Richmond, Scotland, Stanly61 min
Apr 19, 2:32 PM EDTSpecial Weather StatementRAHSampson28 min
Apr 19, 2:38 PM EDTSpecial Weather StatementRAHWayne52 min
Apr 19, 2:45 PM EDTTornado WarningRAHSampson30 min
Apr 19, 2:46 PM EDTTornado WarningRAHAlamance, Chatham, Guilford, Randolph29 min
Apr 19, 2:47 PM EDTTornado WarningRAHChatham, Lee, Montgomery, Moore, Randolph28 min
Apr 19, 3:06 PM EDTTornado WarningRAHSampson24 min
Apr 19, 3:13 PM EDTTornado WarningRAHAlamance, Chatham, Moore, Randolph32 min
Apr 19, 3:14 PM EDTTornado WarningRAHAlamance, Guilford31 min
Apr 19, 3:15 PM EDTSevere Thunderstorm WarningRAHGuilford30 min
Apr 19, 3:17 PM EDTSevere Thunderstorm WarningRAHAnson, Montgomery, Richmond, Stanly58 min
Apr 19, 3:24 PM EDTTornado WarningRAHWayne21 min
Apr 19, 3:29 PM EDTTornado WarningRAHSampson, Wayne16 min
Apr 19, 3:35 PM EDTSpecial Weather StatementRAHWilson40 min
Apr 19, 3:40 PM EDTSevere Thunderstorm WarningRAHScotland48 min
Apr 19, 3:43 PM EDTTornado WarningRAHWayne, Wilson32 min
Apr 19, 3:47 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Guilford, Lee, Moore, Orange and 1 more58 min
Apr 19, 3:51 PM EDTTornado WarningRAHAlamance, Chatham, Orange24 min
Apr 19, 3:52 PM EDTTornado WarningRAHCumberland, Harnett, Hoke, Moore23 min
Apr 19, 3:58 PM EDTSevere Thunderstorm WarningRAHDavidson, Montgomery, Randolph, Stanly62 min
Apr 19, 4:00 PM EDTTornado WarningRAHDurham, Orange30 min
Apr 19, 4:04 PM EDTSpecial Weather StatementRAHPerson26 min
Apr 19, 4:08 PM EDTTornado WarningRAHEdgecombe, Halifax, Nash37 min
Apr 19, 4:10 PM EDTTornado WarningRAHCumberland, Harnett35 min
Apr 19, 4:11 PM EDTTornado WarningRAHCumberland, Harnett34 min
Apr 19, 4:12 PM EDTTornado WarningRAHEdgecombe, Nash, Wilson51 min
Apr 19, 4:13 PM EDTTornado WarningRAHChatham, Durham, Orange32 min
Apr 19, 4:15 PM EDTSevere Thunderstorm WarningRAHPerson45 min
Apr 19, 4:16 PM EDTSevere Thunderstorm WarningRAHHoke29 min
Apr 19, 4:18 PM EDTSevere Thunderstorm WarningRAHGuilford57 min
Apr 19, 4:18 PM EDTTornado WarningRAHPerson8 min
Apr 19, 4:26 PM EDTTornado WarningRAHDurham, Orange, Person34 min
Apr 19, 4:31 PM EDTSevere Thunderstorm WarningRAHChatham, Cumberland, Harnett, Hoke, Johnston, Lee and 4 more59 min
Apr 19, 4:37 PM EDTTornado WarningRAHGranville, Person23 min
Apr 19, 4:39 PM EDTTornado WarningRAHHarnett36 min
Apr 19, 4:45 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Durham, Orange, Wake60 min
Apr 19, 4:47 PM EDTSpecial Weather StatementRAHHalifax58 min
Apr 19, 4:50 PM EDTTornado WarningRAHOrange25 min
Apr 19, 4:52 PM EDTTornado WarningRAHDurham, Granville, Orange, Person53 min
Apr 19, 5:02 PM EDTTornado WarningRAHEdgecombe, Halifax28 min
Apr 19, 5:20 PM EDTTornado WarningRAHJohnston25 min
Apr 19, 5:44 PM EDTTornado WarningRAHGranville, Vance, Warren31 min
Apr 19, 6:00 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Franklin, Halifax, Nash, Warren75 min
Apr 19, 6:05 PM EDTTornado WarningRAHFranklin, Halifax, Nash, Warren40 min
Apr 19, 6:10 PM EDTTornado WarningRAHEdgecombe, Halifax, Nash35 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.